# SDR COEA2022032911801

- Difficulty date: March 11, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,866 hours, 41,832 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strip
- Part number: S54212612200
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 232458 NR 400017  HEAVY CHECK   COE/MAJOR REPAIR: L/H NACELLE LOWER COWL L/H EDGE STRIP HAS A CRACK AT THE AFT RIVET.  CORRECTIVE ACTION: REPAIRED PER SRAS ES_0156534_01...18801 ISSUE B, DATED 3/23/2022.
